I was prescribed 500 mg of amoxicillin four times a day for 7 days. I'm currently on my third dose and have not had a reaction yet. When I was younger I remember being told I had an allergic reaction to amoxicillin and cephalosporins. However as an adult I think I may have taken amoxicillin and been fine? I don't really remember. So my question is if I'm fine at my third dose does this mean I'm ok or that at least I won't go into anaphylactic shock?
The first time I had Amoxicillin, I broke out with a terrible rash after just one pill! The rash was terrible and 100x as bad as what I was being treated for. Turns out I was allergic to Penicillin. If you are terribly allergic, I believe you will know right away. Hope this helps. StarGlitter
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 11 Aug 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 1 Sep 2015 • 1 answer
Posted 12 Aug 2016 • 0 answers